# SDR FDEA202112243137

- Difficulty date: December 24, 2021
- Submitted: December 24, 2021
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22691
- Aircraft time: 76,914 hours, 32,527 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Part number: LJ76239
- Condition: Worn
- Location: N/A
- Component: Thrust Reverser
- Component part number: LJ75677D518
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENGINE OTBD T/R UPPER AFT INNER THERMAL SHIELD METAL PLATE IS WORN THRU. ENGINE EXHAUST - TR STRUCTURE/SLEEVE - #1 LH TR INNER DUCT REAR INNER PANDOWN WELD REPAIR PER FEDEX   EA F-7833-T0366003
